# SDR 5285001

- Difficulty date: December 27, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N422AB
- Make and model: Cessna 560XL
- Aircraft serial: 5605285
- Aircraft time: 929 hours, 649 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 64ND780024
- Condition: Lack Of Lube
- Location: Lt Engine
- Part time: 929 hours, 649 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

LT THRUST REVERSER WOULD NOT DEPLOY AFTER LANDING.  OCCURRED AFTER A FLIGHT 2 HOURS IN CLEAR AIR AND DESCENT INTO HAZY BELOW FREEZING MOISTURE CONDITIONS.  MAINTENANCE FOUND LUBRICATION NEEDED.  LUBRICATED AND F/C SATISFACTORY.
